A new unification of various generalized metric spaces with applications to fixed point theory

Youness El Kouch, Elmiloudi Marhrani, Jamal Mouline

Abstract


In this paper we introduce a new generalized metric space that extends JS metric space and many variants of extended b-metric spaces. We also give extension to some fixed point results for known contractions in this new setting. Some examples are presented to support the obtained results.

Full Text: PDF

Published: 2021-06-01

How to Cite this Article:

Youness El Kouch, Elmiloudi Marhrani, Jamal Mouline, A new unification of various generalized metric spaces with applications to fixed point theory, J. Math. Comput. Sci., 11 (2021), 4229-4247

Copyright © 2021 Youness El Kouch, Elmiloudi Marhrani, Jamal Mouline. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS